# SDR ASAA1159696

- Difficulty date: May 28, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 16,780 hours, 5,233 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Sensor
- Part number: 38762272
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT APU FAULT LIGHT & MASTER CAUTION ILLUMINATED FOLLOWED QRH CONTACTED MX CONTROL & DISPATCH AGREED AFTER 5 MIN RESTART APU IF FAULT LIGHT GOES OUT.  AFTER FAULT LIGHT WENT OUT RESTARTED APU, APU STARTED NORMALLY & WAS AVAILABLE.  FOUND MAINT MSG 49-52017 IN HISTORY ACCOMP FIM 49-50-00-810-801.  AFTER RUNNING APU THRU 2 STARTS WITH NO OTHER OCCURRENCES DETERMINED THIS TO BE AN INTERMITTENT FAULT PER FIM 49 50 00 810 801.  AS A PRECAUTION VERIFIED AIR INLET DUCT AND COMPRESSOR INLET PLENUM ARE FREE FROM ANY BLOCKAGE.  REPLACED DELTA PRESSURE SENSOR PER MM 49 52 33. TESTS GOOD PER SAME.
